# SDR DLL14992102

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 1547856103
- Condition: Missing
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

VIBRATION IN FLOOR CAPTS SIDE NEAR SEAT ROWS 31, 32 AND 33.
